MathSciNet Relay Station
MathSciNet bibliographic data
MR1069184 11J70 (11J83)
Alniaçik, K. Representation of real numbers as sums of $U_2$-numbers. Acta Arith. 55 (1990), no. 4, 301–310.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement